MathSciNet Relay Station
MathSciNet bibliographic data
MR2991126 34K25 (34K12)
Hou, Zhanyuan On permanence of Lotka-Volterra systems with delays and variable intrinsic growth rates. Nonlinear Anal. Real World Appl. 14 (2013), no. 2, 960–975.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement